# SDR IKBR202001289092

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N350SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12304
- Aircraft time: 302 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Part number: SPL19251
- Condition: Loose
- Location: Pilots Seat
- Part time: 302 hours
- Component: Seat, Textron
- Component part number: 05142131
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT REPORTED THAT IT WOULD NOT LATCH WITH A PERSON SITTING IN THE SEAT BUT IT WOULD LATCH IF NOBODY WAS SITTING IN THE SEAT. INSPECTED SEAT AND FOUND THE SEAT LATCH CONTROL ASSEMBLIES P/N SPL1925-1 SCREWS P/N  MS35207-259 LOOSE. AFTER INSPECTING BOTH SEATS FOUND BOTH CONTROL ASSEMBLIES LOOSE ON BOTH SEATS. EACH SEAT HAS 2 CONTROLS AND 4 SCREWS. TORQUED SCREWS IAW AMM CHAPTER 20-11-00 REV 22.
